Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Felix E. Browder, Djairo G. de Figueiredo, Chaitan P. Gupta "Maximal monotone operators and nonlinear integral equations of Hammerstein type," Bulletin of the American Mathematical Society, Bull. Amer. Math. Soc. 76(4), 700-705, (July 1970)